CSpace

Browse/Search Results:  1-6 of 6 Help

Filters        
Selected(0)Clear Items/Page:    Sort:
Convolution Quadrature Methods for Time-Space Fractional Nonlinear Diffusion-Wave Equations 期刊论文
EAST ASIAN JOURNAL ON APPLIED MATHEMATICS, 2019, 卷号: 9, 期号: 3, 页码: 538-557
Authors:  Huang, Jianfei;  Arshad, Sadia;  Jiao, Yandong;  Tang, Yifa
Favorite  |  View/Download:4/0  |  Submit date:2020/01/10
Fractional diffusion-wave equation  nonlinear source  convolution quadrature  generating function  stability and convergence  
Finite Difference Method for Time-Space Fractional Advection-Diffusion Equations with Riesz Derivative 期刊论文
ENTROPY, 2018, 卷号: 20, 期号: 5, 页码: 20
Authors:  Arshad, Sadia;  Baleanu, Dumitru;  Huang, Jianfei;  Al Qurashi, Maysaa Mohamed;  Tang, Yifa;  Zhao, Yue
Favorite  |  View/Download:7/0  |  Submit date:2018/07/30
fractional advection dispersion equation  riesz derivative  caputo derivative  trapezoidal formula  
Finite difference method for time-space linear and nonlinear fractional diffusion equations 期刊论文
INTERNATIONAL JOURNAL OF COMPUTER MATHEMATICS, 2018, 卷号: 95, 期号: 1, 页码: 202-217
Authors:  Arshad, Sadia;  Bu, Weiping;  Huang, Jianfei;  Tang, Yifa;  Zhao, Yue
Favorite  |  View/Download:12/0  |  Submit date:2018/07/30
Fractional diffusion equation  finite difference method  stability and convergence analysis  trapezoidal formula  Riesz derivative  Caputo derivative  
Trapezoidal scheme for time-space fractional diffusion equation with Riesz derivative 期刊论文
JOURNAL OF COMPUTATIONAL PHYSICS, 2017, 卷号: 350, 页码: 1-15
Authors:  Arshad, Sadia;  Huang, Jianfei;  Khaliq, Abdul Q. M.;  Tang, Yifa
Favorite  |  View/Download:8/0  |  Submit date:2018/07/30
Fractional diffusion equation  Caputo derivative  Riesz derivative  Trapezoidal rule  
Effects of HIV infection on CD4(+) T-cell population based on a fractional-order model 期刊论文
ADVANCES IN DIFFERENCE EQUATIONS, 2017, 页码: 14
Authors:  Arshad, Sadia;  Baleanu, Dumitru;  Bu, Weiping;  Tang, Yifa
Favorite  |  View/Download:8/0  |  Submit date:2018/07/30
fractional derivative  HIV model  finite difference scheme  dynamical analysis  
NUMERICAL AND BIFURCATIONS ANALYSIS FOR MULTI ORDER FRACTIONAL MODEL OF HIV INFECTION OF CD4(+)T-CELLS 期刊论文
UNIVERSITY POLITEHNICA OF BUCHAREST SCIENTIFIC BULLETIN-SERIES A-APPLIED MATHEMATICS AND PHYSICS, 2016, 卷号: 78, 期号: 4, 页码: 243-258
Authors:  Alipour, Mohsen;  Arshad, Sadia;  Baleanu, Dumitru
Favorite  |  View/Download:5/0  |  Submit date:2018/07/30
HIV infection of CD4(+)T-cells  Operational matrices  Bernstein polynomials  Caputo fractional derivative  Bifurcation analysis